# SDR 05FDEA01516

- Difficulty date: June 3, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,566 hours, 26,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDIONAL BEAM BS 740 - 840 RBL 45.  REPLACED LONGITUDINAL BEAM PER SRM 51-30-2.
